# SDR 2000ZZZX700

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- Engine: Pwa JT3D1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Condition: Cracked
- Location: Nr 4 Engine
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE COWL CRACKED AT 6:00 O'CLOCK POSITION  NR 4 ENGINE.  CUT OUT PREVIOUS WELD, NDT TO ASSURE ALL CRACKS STOPPED.  FABRICATED PLUG AND WELDED IN PLACE.  NDT WELD NO FLAWS FOUND PER EO 99-136 WITH APPROVED 8110-3 DATED 8-31-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
